# SDR SWAA2013012111637

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 28,267 hours, 16,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spherical Bearin
- Part number: BAC70HJ10
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LEFT FLAP INBOARD TRAILING FLT TRACK SPHERICAL BEARING IS LOOSE.  REMOVED AND REPLACED BEARING PER AMM.
